HYERS-ULAM-RASSIAS STABILITY OF FUNCTIONAL EQUATIONS IN MATRIX NORMED SPACES: A FIXED POINT APPROACH

Full Article - PDF

Published: 2015-05-30

Page: 155-163


R. MURALI *

Department of Mathematics, Sacred Heart College, Tirupattur-635 601, Tamilnadu, India.

V. VITHYA

Department of Mathematics, Sacred Heart College, Tirupattur-635 601, Tamilnadu, India.

*Author to whom correspondence should be addressed.


Abstract

Using xed point method, we prove the Hyers-Ulam-Rassias stability of the Cauchy and quadratic functional equations in matrix normed spaces.

Keywords: Hyers-Ulam-Rassias stability, fxed point, Cauchy and quadratic functional equations, matrix normed space


How to Cite

MURALI, R., & VITHYA, V. (2015). HYERS-ULAM-RASSIAS STABILITY OF FUNCTIONAL EQUATIONS IN MATRIX NORMED SPACES: A FIXED POINT APPROACH. Asian Journal of Mathematics and Computer Research, 4(3), 155–163. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/82

Downloads

Download data is not yet available.